# SDR CA960502029

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23034702
- Condition: Failure
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE STARTING TEMPS WERE TOO HIGH IN 35 PERCENT TO 50 PERCENT NG RANGE. START DERICH ADJUSTED TO FULL DECREASE. FCU REPLACED, AIRCRAFT RETURNED TO SERVICE.
